I have a mild tolerance to hydrocodone because of the chronic pain I have due to my hernia. I have no insurance so I cant get the surgery yet, however my script for lortab is only $4.
I am also prescribed Fioricet w/coedine for tension headaches.
When I am out of lortab, I take the fioricet w/coedine for both headaches and hernia pain. I am 26, weigh 185lbs, and am 6'2. I take an average of 7-9 lortab a day and 6-7 fioricet a day (maybe only one over recomended doese, based on pain levels).
Anyone else notice a mild euphoria and stimulation from the fioricet?? Stimulation comes from the caffiene obviously, but I was just womdering if the euphoria is all in my head. With my lortab tolerance, I cant imagine that I would "feel anything" from the coedine, but I guess they ARE different in chemical structures.
I feel loopy (not dizzy), motivated, and have a sense of well being from the fioricet w/coedine. Is this possible with my opiate tolerance????
Anyone who has taken fioricet with coedine, let me know if you too "feel high" on them
Feeling high is NOT my goal, it just comes along with it and I was wondering if it was in my head or not...all I know is that i wish the fioricet with coedine had LESS butalbital, because that DOES make me see blurry and feel dizzy...but what can ya' do I guess.
Share your experiences with this med please!!!!!!!
I am a little confused,,,,, Are you trying to get off your meds? This is an addiction forum. Most of us are here to get off the pills, not talk about what makes us high. Maybe you should be posting on the chronic pain forum. You might get a better response there. Let me know if I am reading this wrong. If you are wanting to get off your meds then I am sorry and I will be here for you and answer any questions you may have. Good Luck and God Bless
So...you're taking both fioricet and lortab every day? Or I guess one or the other?
As Lisa said...this is an addiction forum. But,I feel obligated to tell you that taking
Fioricet w/codeine is a highway to hell. You know already how you feel on it...that's your clue.
Best of luck~
euphoria comes from the barbiturate...stimulation ironically can also come from barbiturates. it isn't true stimulation, but rather loss of inhibition. the caffeine in fioricet isn't strong enough to overcome the effects of the barbiturate...a higher dose would be needed or an amphetamine...this means all the effects you're experiencing come from the butalbital and/or the codeine. barbiturates in high doses, especially this type of barbiturate, cause much greater euphoria and stimulation. while it does have a depressant effect, tolerance builds to this over a short amount of time so all you're left with is a euphoric effect with loss of inhibitions.
as the 2 above mentioned, this is a community where people are trying to get OFF these types of drugs. if you're really asking us if you take more of the fioricet, will u get a better high and more euphoria, then the answer is yes...and if u take enough you'll also stop your breathing and die because with a barbiturate there is very little margin between theraputic doses and leathal doses.
in short, fiorinal/fioricet with or without codeine will make u feel really really good...especially in high doses...but it also TRULY IS the highway to a living hell. if i were u, i'd avoid this drug at all costs. it's already got ur attention and if u keep taking it, it'll be harder to quit than u can imagine. trust me...i've spent more than half my life trying to undo what this drug did to me as a kid.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.